# SDR F3LA97013

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465342
- Condition: Damaged
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE FORWARD SIDE OF THE 520 FRAME IN THE FORWARD CARGO BAY BS 520 LBL 18 TO RBL 14, WL 149.  REMOVED DAMAGED FRAME, STRINGER CLIPS, STRINGER 26 LT (30 INCH) AND DAMAGED INTERCOSTALS AS WELL AS FLOOR TO SIDEWALL SUPPORT PLATES.  FABRICATED NEW PARTS FOR DAMAGED FRAME IAW DRAWING 65-46534 SHEET 4, SRM 51-20-1, 51-10-1, INSTALLED ALL PARTS IAW SRM 51-30-2 AND SEALED ALL PARTS WET ON INSTALLATION IAW SRM 51-20-4.  (M)
